MathSciNet Relay Station
MathSciNet bibliographic data
MR726498 (85b:22017) 22E45 (22E46)
Shelstad, D. Endoscopic groups and base change ${\bf C}/{\bf R}$. Pacific J. Math. 110 (1984), no. 2, 397–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement